# SDR SWIA2017122944112

- Difficulty date: December 29, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 43,183 hours, 40,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL DURING CRUISE. DECLARED EMERGENCY AND DIVERTED. LANDED WITHOUT INCIDENT. RESET THE SYSTEM IAW FIM AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD.
